... hour-half after I take it. I tried to eat before I take it. sometimes it works and sometimes it don't
Strattera - is there a way to help stop the stomach problems ? I get sick about an hour to an?
Added 5 May 2010:
I have talked to my doc and he sayd there is nothing else that he knows of except eating. I was on it for about 4 months and was still having problems enough that I have stopped taking it. yes I have thrown up. But it is the sick to my stomach the dizzness and the sweats that come alone with it. Since I do have heart problems they don't want to give me stimuates. When I am on the stattera I am better my thinking is clearer and I can sleep better. Sharon
Have you talked to your doctor about this? Maybe your dosage needs to be altered.
Do you vomit or just feel nauseous?
How long have you been taking Strattera for? If you have just started taking Strattera side-effects can often disappear as your body adjusts.
Definitely eat before taking the medicine.
All the best.
- Strattera Information for Consumers
- Strattera Information for Healthcare Professionals (includes dosage details)
- Side Effects of Strattera (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Jan 2010 • 2 answers
Posted 14 Feb 2011 • 1 answer
Posted 17 Oct 2014 • 3 answers
Posted 7 Nov 2015 • 1 answer
Posted 13 days ago • 1 answer